Skip to main content
English
ไทย
Log In
Log in
New user? Click here to register.
Have you forgotten your password?
Communities & Collections
All of Mahidol IR
Mahidol Journals
Statistics
About Us
Customer Feedback
Deposit
Home
Articles from Academic Databases : SCOPUS
Scopus 2016-2017
Publication:
Constacyclic codes over finite commutative semi-simple rings
Issued Date
2017-05-01
Resource Type
Article
ISSN
10902465
10715797
DOI
10.1016/j.ffa.2016.11.008
Other identifier(s)
2-s2.0-85006377812
Rights
Mahidol University
Rights Holder(s)
SCOPUS
Bibliographic Citation
Finite Fields and their Applications. Vol.45, (2017), 1-18
Suggested Citation
APA
IEEE
MLA
Chicago
Vancouver
Hai Q. Dinh, Bac T. Nguyen, Songsak Sriboonchitta
Constacyclic codes over finite commutative semi-simple rings.
Finite Fields and their Applications. Vol.45, (2017), 1-18.
doi:10.1016/j.ffa.2016.11.008
Retrieved from:
https://repository.li.mahidol.ac.th/handle/20.500.14594/42610
Research Projects
Organizational Units
Authors
Journal Issue
Thesis
Title
Constacyclic codes over finite commutative semi-simple rings
Author(s)
Hai Q. Dinh
Bac T. Nguyen
Songsak Sriboonchitta
Other Contributor(s)
Ton-Duc-Thang University
Kent State University
Mahidol University
University of Economics and Business Administration
Chiang Mai University
Abstract
© 2016 Finite commutative semi-simple rings are direct sum of finite fields. In this study, we investigate the algebraic structure of λ-constacyclic codes over such finite semi-simple rings. Among others, necessary and sufficient conditions for the existence of self-dual, LCD, and Hermitian dual-containing λ-constacyclic codes over finite semi-simple rings are provided. Using the CSS and Hermitian constructions, quantum MDS codes over finite semi-simple rings are constructed.
Keyword(s)
Engineering
Availability
URI
https://repository.li.mahidol.ac.th/handle/20.500.14594/42610
Collections
Scopus 2016-2017
Full item page
Send Feedback